Epi-convergent discretizations of stochastic programs via integration quadratures

Research output: Contribution to journalArticleScientificpeer-review

Standard

Epi-convergent discretizations of stochastic programs via integration quadratures. / Pennanen, T.; Koivu, M.

In: Numerische Mathematik, Vol. 100, No. 1, 2005, p. 141-163.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Pennanen, T. ; Koivu, M. / Epi-convergent discretizations of stochastic programs via integration quadratures. In: Numerische Mathematik. 2005 ; Vol. 100, No. 1. pp. 141-163.

Bibtex - Download

@article{9753b234e5c74bd0a7bc707835a7544c,
title = "Epi-convergent discretizations of stochastic programs via integration quadratures",
author = "T. Pennanen and M. Koivu",
year = "2005",
language = "English",
volume = "100",
pages = "141--163",
journal = "Numerische Mathematik",
issn = "0029-599X",
number = "1",

}

RIS - Download

TY - JOUR

T1 - Epi-convergent discretizations of stochastic programs via integration quadratures

AU - Pennanen, T.

AU - Koivu, M.

PY - 2005

Y1 - 2005

M3 - Article

VL - 100

SP - 141

EP - 163

JO - Numerische Mathematik

JF - Numerische Mathematik

SN - 0029-599X

IS - 1

ER -

ID: 3603019